Revue des publications périodiques
Bulletin des Sciences Mathématiques et Astronomiques (1874)
- Volume: 6, page 76-112
- ISSN: 1155-8431
Access Full Article
topHow to cite
top"Revue des publications périodiques." Bulletin des Sciences Mathématiques et Astronomiques 6 (1874): 76-112. <http://eudml.org/doc/84841>.
@article{Unknown1874,
journal = {Bulletin des Sciences Mathématiques et Astronomiques},
language = {fre},
pages = {76-112},
publisher = {Gauthier-Villars},
title = {Revue des publications périodiques},
url = {http://eudml.org/doc/84841},
volume = {6},
year = {1874},
}
TY - JOUR
TI - Revue des publications périodiques
JO - Bulletin des Sciences Mathématiques et Astronomiques
PY - 1874
PB - Gauthier-Villars
VL - 6
SP - 76
EP - 112
LA - fre
UR - http://eudml.org/doc/84841
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.